# SDR DALA2024091508991

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 77,186 hours, 36,396 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 DISC: DURING 1A AIRFRAME CHECK FOUND LIFE RAFT AT OVERHEAD BIN 32ABC UNABLE TO SEE PRESSURE GAUGE. C/A: REMOVED AND REPLACED LIFE RAFT ASSEMBLY REF A320 AMM 25-66.
